Go to content
UR Home

A tropical approach to nonarchimedean Arakelov geometry

Gubler, Walter and Künnemann, Klaus (2017) A tropical approach to nonarchimedean Arakelov geometry. Algebra & Number Theory 11 (1), pp. 77-180.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.2140/ant.2017.11.77


Chambert-Loir and Ducros have recently introduced a theory of real valued differential forms and currents on Berkovich spaces. In analogy to the theory of forms with logarithmic singularities, we enlarge the space of differential forms by so called delta-forms on the nonarchimedean analytification of an algebraic variety. This extension is based on an intersection theory for tropical cycles with ...


Export bibliographical data

Item type:Article
Institutions:Mathematics > Prof. Dr. Klaus Künnemann
Mathematics > Prof. Dr. Walter Gubler
Identification Number:
Keywords:ANALYTIC SPACES; PIECEWISE POLYNOMIALS; INTERSECTION THEORY; VARIETIES; SUBVARIETIES; HEIGHTS; differential forms on Berkovich spaces; Chambert-Loir measures; tropical intersection theory; nonarchimedean Arakelov theory
Dewey Decimal Classification:500 Science > 510 Mathematics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:38487
Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons